Alert archive / Texas / Freeze Warnings in 2011
Freeze Warning 2, NWS Houston/Galveston, TX
NWS Houston/Galveston, TX issued this freeze warning at Nov 27, 2011, 4:05 PM CST for 23 counties in Texas. It took effect at Nov 28, 2011, 12:00 AM CST. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 27, 2011, 4:05 PM CST (22:05 UTC)
- In effect from
- Nov 28, 2011, 12:00 AM CST
- Expired
- Nov 28, 2011, 9:00 AM CST
- In force
- 9 hr
- Issued by
- NWS Houston/Galveston, TX
All 23 counties
Austin County, TX, Brazoria County, TX, Brazos County, TX, Burleson County, TX, Chambers County, TX, Colorado County, TX, Fort Bend County, TX, Galveston County, TX, Grimes County, TX, Harris County, TX, Houston County, TX, Jackson County, TX, Liberty County, TX, Madison County, TX, Matagorda County, TX, Montgomery County, TX, Polk County, TX, San Jacinto County, TX, Trinity County, TX, Walker County, TX, Waller County, TX, Washington County, TX, Wharton County, TX
The radar
The Houston radar (KHGX), 91 km from the middle of the area, began a volume at 22:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lake Charles Mun, LA (KLCH), launched 12:00Z, 10.1 hours before the alert went out and 242 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3 J/kg
- Mixed-layer CIN
- -1 J/kg
- Mixed-layer LCL
- 687 m above ground
- 0-6 km bulk shear
- 67 kt
- 0-1 km storm-relative helicity
- -99 m²/s²
- 0-3 km storm-relative helicity
- 117 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
739 WWUS74 KHGX 272205 NPWHGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 405 PM CST SUN NOV 27 2011 ...FREEZING TEMPERATURES EXPECTED EARLY MONDAY MORNING... ...WIND ADVISORY TO EXPIRE LATE THIS AFTERNOON... .STRONG NORTHWEST WILL REMAIN GUSTY THROUGH SUNSET AND DECREASE QUICKLY AFTER SUNSET. LIGHT WINDS AND CLEAR SKIES WILL ALLOW TEMPERATURES TO DROP SIGNIFICANTLY TONIGHT. A GOOD PORTION OF SOUTHEAST TEXAS TO SEE TEMPERATURE AT OR BELOW FREEZING FOR A FEW HOURS EARLY MONDAY MORNING. OVERNIGHT LOWS IN AND NEAR THE HOUSTON METRO AREA SHOULD REMAIN ABOVE FREEZING. TXZ176-195>198-210>214-226-227-235>238-280615- /O.NEW.KHGX.FZ.W.0002.111128T0600Z-111128T1500Z/ /O.CON.KHGX.WI.Y.0030.000000T0000Z-111127T2300Z/ AUSTIN-BRAZORIA-BRAZOS-BURLESON-CHAMBERS-COLORADO-FORT BEND- GALVESTON-GRIMES-HARRIS-JACKSON-MADISON-MATAGORDA-WALLER- WASHINGTON-WHARTON- INCLUDING THE CITIES OF...ALVIN...ANAHUAC...ANGLETON...BAY CITY... BELLVILLE...BRENHAM...BROOKSHIRE...BRYAN...CALDWELL... COLLEGE STATION...COLUMBUS...EAGLE LAKE...EDNA...EL CAMPO... FREEPORT...FRIENDSWOOD...GALVESTON...HEMPSTEAD...HOUSTON... HUMBLE...KATY...LAKE JACKSON...LAKE SOMERVILLE...LEAGUE CITY... MADISONVILLE...MISSOURI CITY...MONT BELVIEU...NAVASOTA... PALACIOS...PASADENA...PEARLAND...PIERCE...PRAIRIE VIEW... RICHMOND...ROSENBERG...SEALY...SUGAR LAND...TEXAS CITY... TOMBALL...WEIMAR...WHARTON...WINNIE 405 PM CST SUN NOV 27 2011 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM CST THIS AFTERNOON... ...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CST MONDAY... THE NATIONAL WEATHER SERVICE IN HOUSTON/GALVESTON HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CST MONDAY. * EVENT...TEMPERATURES WILL DROP TO BETWEEN 29 AND 32 DEGREES ACROSS THE WARNING AREA...ESPECIALLY IN RURAL AND LOW LYING AREAS. MORE URBAN AREAS AND LOCATIONS ALONG THE IMMEDIATE COAST SHOULD SEE ABOVE FREEZING TEMPERATURES. * TIMING...4 AM AND 8 AM MONDAY MORNING. * IMPACT...FREEZING TEMPERATURES WILL AFFECT TENDER PLANTS AND VEGETATION. EXPOSED PIPES WILL NEED TO BE COVERED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. THE WIND ADVISORY WILL REMAIN IN EFFECT UNTIL 5 PM CST THIS AFTERNOON. * EVENT...NORTHWEST WINDS 20 TO 30 MPH. GUSTS 35 TO 40 MPH POSSIBLE ESPECIALLY NEAR THE COAST. * TIMING...NOW THROUGH 5 PM TODAY. * IMPACT...MAINLY FOR DRIVERS ON EAST-WEST ORIENTED ROADS. PRECAUTIONARY/PREPAREDNESS ACTIONS... DRIVERS OF VANS...CAMPERS...TRAILERS...AND OTHER HIGH-PROFILE VEHICLES SHOULD BE ALERT TO THE DANGER OF THESE WINDS... ESPECIALLY WHEN DRIVING ALONG EAST TO WEST ORIENTED ROADS. && $$ TXZ163-164-177>179-199-200-280615- /O.NEW.KHGX.FZ.W.0002.111128T0600Z-111128T1500Z/ HOUSTON-LIBERTY-MONTGOMERY-POLK-SAN JACINTO-TRINITY-WALKER- INCLUDING THE CITIES OF...CLEVELAND...COLDSPRING...CONROE... CORRIGAN...CROCKETT...DAYTON...GROVETON...HUNTSVILLE...LIBERTY... LIVINGSTON...ONALASKA...SHEPHERD...THE WOODLANDS...TRINITY... WILLIS 405 PM CST SUN NOV 27 2011 ...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CST MONDAY... THE NATIONAL WEATHER SERVICE IN HOUSTON/GALVESTON HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CST MONDAY. * EVENT...TEMPERATURES WILL DROP TO BETWEEN 29 AND 32 DEGREES ACROSS THE WARNING AREA...ESPECIALLY IN RURAL AND LOW LYING AREAS. MORE URBAN AREAS AND LOCATIONS ALONG THE IMMEDIATE COAST SHOULD SEE ABOVE FREEZING TEMPERATURES. * TIMING...4 AM AND 8 AM MONDAY MORNING. * IMPACT...FREEZING TEMPERATURES WILL AFFECT TENDER PLANTS AND VEGETATION. EXPOSED PIPES WILL NEED TO BE COVERED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$
2 follow-up statements
238 WWUS74 KHGX 272308 NPWHGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 508 PM CST SUN NOV 27 2011 ...WIND ADVISORY HAS BEEN EXPIRED... ...FREEZING TEMPERATURES EXPECTED EARLY MONDAY MORNING... .LIGHT WINDS AND CLEAR SKIES WILL ALLOW TEMPERATURES TO DROP SIGNIFICANTLY TONIGHT. A GOOD PORTION OF SOUTHEAST TEXAS TO SEE TEMPERATURE AT OR BELOW FREEZING FOR A FEW HOURS EARLY MONDAY MORNING. OVERNIGHT LOWS IN AND NEAR THE HOUSTON METRO AREA SHOULD REMAIN ABOVE FREEZING. TXZ176-195>198-210>214-226-227-235>238-281000- /O.EXP.KHGX.WI.Y.0030.000000T0000Z-111127T2300Z/ /O.CON.KHGX.FZ.W.0002.111128T0600Z-111128T1500Z/ AUSTIN-BRAZORIA-BRAZOS-BURLESON-CHAMBERS-COLORADO-FORT BEND- GALVESTON-GRIMES-HARRIS-JACKSON-MADISON-MATAGORDA-WALLER- WASHINGTON-WHARTON- INCLUDING THE CITIES OF...ALVIN...ANAHUAC...ANGLETON...BAY CITY... BELLVILLE...BRENHAM...BROOKSHIRE...BRYAN...CALDWELL... COLLEGE STATION...COLUMBUS...EAGLE LAKE...EDNA...EL CAMPO... FREEPORT...FRIENDSWOOD...GALVESTON...HEMPSTEAD...HOUSTON... HUMBLE...KATY...LAKE JACKSON...LAKE SOMERVILLE...LEAGUE CITY... MADISONVILLE...MISSOURI CITY...MONT BELVIEU...NAVASOTA... PALACIOS...PASADENA...PEARLAND...PIERCE...PRAIRIE VIEW... RICHMOND...ROSENBERG...SEALY...SUGAR LAND...TEXAS CITY... TOMBALL...WEIMAR...WHARTON...WINNIE 508 PM CST SUN NOV 27 2011 ...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CST MONDAY... ...WIND ADVISORY HAS EXPIRED... EVENT...TEMPERATURES WILL DROP TO BETWEEN 29 AND 32 DEGREES ACROSS THE WARNING AREA...ESPECIALLY IN RURAL AND LOW LYING AREAS. MORE URBAN AREAS AND LOCATIONS ALONG THE IMMEDIATE COAST SHOULD SEE ABOVE FREEZING TEMPERATURES. * TIMING...4 AM AND 8 AM MONDAY MORNING. * IMPACT...FREEZING TEMPERATURES WILL AFFECT TENDER PLANTS AND VEGETATION. EXPOSED PIPES WILL NEED TO BE COVERED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ TXZ163-164-177>179-199-200-281000- /O.CON.KHGX.FZ.W.0002.111128T0600Z-111128T1500Z/ HOUSTON-LIBERTY-MONTGOMERY-POLK-SAN JACINTO-TRINITY-WALKER- INCLUDING THE CITIES OF...CLEVELAND...COLDSPRING...CONROE... CORRIGAN...CROCKETT...DAYTON...GROVETON...HUNTSVILLE...LIBERTY... LIVINGSTON...ONALASKA...SHEPHERD...THE WOODLANDS...TRINITY... WILLIS 508 PM CST SUN NOV 27 2011 ...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CST MONDAY... * EVENT...TEMPERATURES WILL DROP TO BETWEEN 29 AND 32 DEGREES ACROSS THE WARNING AREA...ESPECIALLY IN RURAL AND LOW LYING AREAS. MORE URBAN AREAS AND LOCATIONS ALONG THE IMMEDIATE COAST SHOULD SEE ABOVE FREEZING TEMPERATURES. * TIMING...4 AM AND 8 AM MONDAY MORNING. * IMPACT...FREEZING TEMPERATURES WILL AFFECT TENDER PLANTS AND VEGETATION. EXPOSED PIPES WILL NEED TO BE COVERED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$
774 WWUS74 KHGX 280309 NPWHGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 909 PM CST SUN NOV 27 2011 ...FREEZING TEMPERATURES EXPECTED EARLY MONDAY MORNING... .LIGHT WINDS AND CLEAR SKIES WILL ALLOW TEMPERATURES TO DROP SIGNIFICANTLY TONIGHT. A GOOD PORTION OF SOUTHEAST TEXAS WILL SEE TEMPERATURES AT OR BELOW FREEZING FOR A FEW HOURS EARLY MONDAY MORNING. OVERNIGHT LOWS IN AND NEAR THE HOUSTON METRO AREA SHOULD REMAIN AROUND OR JUST BELOW FREEZING. TEMPERATURES JUST ABOVE FREEZING ARE EXPECTED ALONG THE COAST. TXZ163-164-176>179-195>200-210>214-226-227-235>238-281500- /O.CON.KHGX.FZ.W.0002.111128T0600Z-111128T1500Z/ AUSTIN-BRAZORIA-BRAZOS-BURLESON-CHAMBERS-COLORADO-FORT BEND- GALVESTON-GRIMES-HARRIS-HOUSTON-JACKSON-LIBERTY-MADISON-MATAGORDA- MONTGOMERY-POLK-SAN JACINTO-TRINITY-WALKER-WALLER-WASHINGTON- WHARTON- INCLUDING THE CITIES OF...ALVIN...ANAHUAC...ANGLETON...BAY CITY... BELLVILLE...BRENHAM...BROOKSHIRE...BRYAN...CALDWELL...CLEVELAND... COLDSPRING...COLLEGE STATION...COLUMBUS...CONROE...CORRIGAN... CROCKETT...DAYTON...EAGLE LAKE...EDNA...EL CAMPO...FREEPORT... FRIENDSWOOD...GALVESTON...GROVETON...HEMPSTEAD...HOUSTON... HUMBLE...HUNTSVILLE...KATY...LAKE JACKSON...LAKE SOMERVILLE... LEAGUE CITY...LIBERTY...LIVINGSTON...MADISONVILLE... MISSOURI CITY...MONT BELVIEU...NAVASOTA...ONALASKA...PALACIOS... PASADENA...PEARLAND...PIERCE...PRAIRIE VIEW...RICHMOND... ROSENBERG...SEALY...SHEPHERD...SUGAR LAND...TEXAS CITY... THE WOODLANDS...TOMBALL...TRINITY...WEIMAR...WHARTON...WILLIS... WINNIE 909 PM CST SUN NOV 27 2011 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CST MONDAY... * EVENT...TEMPERATURES WILL DROP TO BETWEEN 28 AND 32 DEGREES ACROSS THE WARNING AREA...ESPECIALLY IN RURAL AND LOW LYING AREAS. URBAN AREAS AND LOCATIONS ALONG THE IMMEDIATE COAST SHOULD OBSERVE TEMPERATURES AT OR JUST ABOVE FREEZING. * TIMING...2 AM AND 8 AM MONDAY MORNING. * IMPACT...FREEZING TEMPERATURES WILL AFFECT TENDER PLANTS AND VEGETATION. EXPOSED PIPES WILL NEED TO BE COVERED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Houston/Galveston, TX wrote its last area forecast discussion before this freeze warning went out at Nov 27, 3:33 PM CST, 32 minutes earlier.
Area forecast discussion, Nov 27, 3:33 PM CST, 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
333 PM CST SUN NOV 27 2011
.DISCUSSION...
CLEAR SKIES ACROSS THE AREA THIS AFTN BUT WINDS STILL RATHER BRISK
AS WE HEAD INTO THE EVENING HOURS. THESE WINDS ARE EXPECTED TO DE-
COUPLE AFTER SUNSET AND WITH THE VERY LOW DEWPOINTS/CLEAR SKIES WE
SHOULD SEE DECENT RADIATIONAL COOLING OVERNITE. AS SUCH...A FREEZE
WARNING WILL BE ISSUED FOR TONIGHT FOR ALL OF SE TX...BUT THE MORE
URBAN AREAS WILL LIKELY REMAIN ABOVE FREEZING TEMPS. ATTM NOT SEE-
ING A HARD FREEZE (I.E. BELOW 32 FOR AT LEAST 2 HRS) AS WINDS WILL
LIKELY NOT BE CALM.
OTHERWISE NOT A LOT OF CHANGES WITH THE FCST FOR THE UPCOMING WEEK
AS A DEEP NNWLY FLOW DEVELOPS/PERSISTS AHEAD OF THE NEXT UPPER LVL
TROF PROGGED TO DEEPEN/DEVELOP AROUND THE CALI BAJA TOWARD THE END
OF THE WEEK. SEEING A BIT BETTER AGREEMENT IN THE MODELS WITH THIS
SYSTEM BUT THERE ARE HINTS THAT THIS SYSTEM COULD GET HUNG UP WITH
THE NEXT CLOSED UPPER LOW THAT MODELS ARE GOING WITH RATHER STRONG
FOR NEXT WEEKEND. AT ANY RATE WE HAVE A LOT OF TIME IN BETWEEN AND
THE QUIET COOL WX TO LINGER. A RE-ENFORCING AIRMASS (VIA WEAK COOL
FRONT) ON TUES TO HELP KEEP US POP FREE UNTIL FRI WITH THAT AFORE-
MENTIONED UPPER TROF AND ANOTHER COLD FRONT. 41
&&
.AVIATION...
NORTHWEST WINDS 15-22 KTS WITH GUSTS 25-32 KTS WILL PERSIST UNTIL
23Z. WINDS SHOULD DROP OFF QUICKLY IN THE 23-01Z TIME
FRAME...DECOUPLING TO AROUND 5 KTS INLAND...AROUND 10 KTS COAST THIS
EVENING. NORTHWEST WINDS 8-12 KTS EXPECTED MONDAY. VFR WITH CLEAR
SKIES THROUGH THE PERIOD. 35
&&
.MARINE...
STRONG NORTHWEST WINDS WILL DIMINISH OVER THE BAYS THIS EVENING AND
OVER THE 00-60 NM WATERS SLOWLY TONIGHT AND MONDAY AS HIGH PRESSURE
BUILDS OVER THE WATERS. WILL KEEP SCA GOING FOR NEARSHORE WATERS
UNTIL 06Z AND FOR OFFSHORE WATERS UNTIL 12Z MONDAY. WILL KEEP
CAUTION FLAGS GOING UNTIL MIDDAY MONDAY. TIDES ARE CURRENTLY RUNNING
1.5-2.0 FEET BELOW NORMAL. TIDE LEVELS WILL SLOWLY RECOVER BUT WILL
REMAIN BELOW NORMAL UNTIL MIDWEEK. SEAS WILL DROP TO 2-3 FEET BY
LATE MONDAY AND REMAIN BELOW 4 FEET THE REMAINDER OF THE WEEK. LIGHT
TO MODERATE OFFSHORE FLOW WILL PERSIST UNTIL WEDNESDAY REINFORCED BY
ANOTHER WEAK FRONTAL PASSAGE ON TUESDAY. WINDS WILL VEER TO THE EAST
WEDNESDAY WITH ONSHORE FLOW RETURNING THURSDAY AS HIGH PRESSURE
MOVES EAST. ANOTHER COLD FRONT WILL PUSH THROUGH THE WATERS FRIDAY.
35
&&
.FIRE WEATHER...
RED FLAG WARNING WILL EXPIRE AT 6PM AS WINDS DIMINISH AND RH VALUES
RECOVER. LOW RH VALUES (20-30 PCT) ARE EXPECTED AGAIN MONDAY BUT
WINDS WILL ONLY BE IN THE 8-12 MPH RANGE. RH VALUES WILL TREND
HIGHER THE REMAINDER OF THE WEEK. 35
&&
.PRELIMINARY POINT TEMPS/POPS...
COLLEGE STATION (CLL) 32 60 35 63 38 / 0 0 0 0 0
HOUSTON (IAH) 34 59 37 65 38 / 0 0 0 0 0
GALVESTON (GLS) 41 58 46 66 47 / 0 0 0 0 0
&&
.HGX WATCHES/WARNINGS/ADVISORIES...
TX...RED FLAG WARNING UNTIL 6 PM CST THIS EVENING FOR THE FOLLOWING
ZONES: AUSTIN...BRAZORIA...BRAZOS...BURLESON...CHAMBERS...
COLORADO...FORT BEND...GALVESTON...GRIMES...HARRIS...
HOUSTON...JACKSON...LIBERTY...MADISON...MATAGORDA...
MONTGOMERY...POLK...SAN JACINTO...TRINITY...WALKER...
WALLER...WASHINGTON...WHARTON.
FREEZE WARNING FROM MIDNIGHT TONIGHT TO 9 AM CST MONDAY FOR THE
FOLLOWING ZONES: AUSTIN...BRAZORIA...BRAZOS...BURLESON...
CHAMBERS...COLORADO...FORT BEND...GALVESTON...GRIMES...
HARRIS...HOUSTON...JACKSON...LIBERTY...MADISON...
MATAGORDA...MONTGOMERY...POLK...SAN JACINTO...TRINITY...
WALKER...WALLER...WASHINGTON...WHARTON.
WIND ADVISORY UNTIL 5 PM CST THIS AFTERNOON FOR THE FOLLOWING
ZONES: AUSTIN...BRAZORIA...BRAZOS...BURLESON...CHAMBERS...
COLORADO...FORT BEND...GALVESTON...GRIMES...HARRIS...
JACKSON...MADISON...MATAGORDA...WALLER...WASHINGTON...
WHARTON.
GM...SMALL CRAFT ADVISORY UNTIL 6 PM CST THIS EVENING FOR THE
FOLLOWING ZONES: GALVESTON BAY...MATAGORDA BAY.
SMALL CRAFT SHOULD EXERCISE CAUTION FROM 6 PM THIS EVENING TO
MIDNIGHT CST TONIGHT FOR THE FOLLOWING ZONES: GALVESTON
BAY...MATAGORDA BAY.
SMALL CRAFT ADVISORY UNTIL MIDNIGHT CST TONIGHT FOR THE
FOLLOWING ZONES: WATERS FROM FREEPORT TO THE MATAGORDA SHIP
CHANNEL OUT 20 NM...WATERS FROM HIGH ISLAND TO FREEPORT OUT
20 NM.
SMALL CRAFT SHOULD EXERCISE CAUTION FROM MIDNIGHT CST TONIGHT
THROUGH MONDAY MORNING FOR THE FOLLOWING ZONES: WATERS FROM
FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT 20 NM...WATERS
FROM HIGH ISLAND TO FREEPORT OUT 20 NM.
SMALL CRAFT ADVISORY UNTIL 6 AM CST MONDAY FOR THE FOLLOWING
ZONES: WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL
20 NM TO 60 NM...WATERS FROM HIGH ISLAND TO FREEPORT 20 TO
60 NM.
SMALL CRAFT SHOULD EXERCISE CAUTION MONDAY MORNING FOR THE
FOLLOWING ZONES: WATERS FROM FREEPORT TO THE MATAGORDA SHIP
CHANNEL 20 NM TO 60 NM...WATERS FROM HIGH ISLAND TO
FREEPORT 20 TO 60 NM.
&&Hazardous weather outlook, Nov 27, 4:04 PM CST, 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 404 PM CST SUN NOV 27 2011 TXZ163-164-176>179-195>200-210>214-226-227-235>238-282215- AUSTIN-BRAZORIA-BRAZOS-BURLESON-CHAMBERS-COLORADO-FORT BEND- GALVESTON-GRIMES-HARRIS-HOUSTON-JACKSON-LIBERTY-MADISON-MATAGORDA- MONTGOMERY-POLK-SAN JACINTO-TRINITY-WALKER-WALLER-WASHINGTON- WHARTON- 404 PM CST SUN NOV 27 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS. .DAY ONE...TONIGHT A FREEZE WARNING IS IN EFFECT FOR MOST OF SOUTHEAST TEXAS OVERNIGHT INTO EARLY MONDAY MORNING. TEMPERATURES ARE EXPECTED TO DROP TO FREEZING OR JUST BELOW FREEZING TEMPERATURES ACROSS THE REGION...ESPECIALLY IN RURAL AND LOW LYING AREAS. HOWEVER THE MORE URBAN AREAS AND LOCATIONS ALONG THE IMMEDIATE COAST SHOULD SEE ABOVE FREEZING TEMPERATURES. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY FREEZING TEMPERATURES ARE EXPECTED FOR MOST OF SOUTHEAST TEXAS EARLY MONDAY MORNING. TEMPERATURES SHOULD REBOUND QUICKLY BY MID MONDAY MORNING. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. GMZ330-335-350-355-370-375-282215- GALVESTON BAY-MATAGORDA BAY- WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL 20 NM TO 60 NM- WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT 20 NM- WATERS FROM HIGH ISLAND TO FREEPORT 20 TO 60 NM- WATERS FROM HIGH ISLAND TO FREEPORT OUT 20 NM- 404 PM CST SUN NOV 27 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS. .DAY ONE...TONIGHT A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE COASTAL WATERS THROUGH THE EARLY EVENING. WINDS SHOULD BE DECREASING OVERNIGHT THROUGH MONDAY MORNING. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
The office that day
Everything else NWS Houston/Galveston, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 27, 3:38 AM CST | Red Flag Warning | HGX | Austin, Brazoria, Brazos, Burleson, Chambers, Colorado and 17 more | 14 hr |
| Nov 27, 9:52 AM CST | Wind Advisory | HGX | Austin, Brazoria, Brazos, Burleson, Chambers, Colorado and 10 more | 7 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.